# SDR IPXA0560621

- Difficulty date: May 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SEAT TRACK IS CORRODED AND CRACKED AT BS 341, RBL1, WL208.  R & R CORRODED SEAT TRACK IAW SRM 51-40-02-0G.
